MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number PCF06008009P
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was attempting to treat a moderately calcified lesion in the sfa to popliteal using in pact admiral paclitaxel eluting balloon catheter.It was alleged that a balloon twist was noted during inflation.Procedure was completed with another balloon.There was no injury to patient.
 
Additional Manufacturer Narrative
Device evaluation: a visual and a tactile inspection was carried out on the device returned: dry blood was found on the device but no issue detected.The balloon was unfolded and dirty of blood.The inspection of the device did not report any abnormality on the device.The device was flushed and a 0.018¿ guide wire was successfully advanced from the tip to the hub of the device without issue.Then, the balloon was inflated and no issue or sign or twist were detected.The defect was initial reported against the in.Pact admiral balloon catheter.However, the actual device involved in the allegation is an in.Pact pacific balloon catheter and same was returned for evaluation.¿please note that this device (in.Pact pacific) is not marketed in the united states; however, it is similar to the united states marketed device (in.Pact admiral).This event is being reported only as a malfunction because of the similar device requirement in 803 which is limited to malfunctions.¿ a good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6463297
Report Number9612164-2017-00379
Device Sequence Number10907662
Product Code ONU
UDI-Device Identifier00643169383289
UDI-Public00643169383289
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2019
Device Catalogue NumberPCF06008009P
Device Lot Number0008196396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2017
Initial Date Received by Manufacturer 03/07/2017
Supplement Date Received by ManufacturerNot provided
04/20/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date05/11/2017
10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1